Osaka Journal of Mathematics

On the distribution of $k$-th power free integers, II

Trinh Khanh Duy and Satoshi Takanobu

Full-text: Open access

Abstract

The indicator function of the set of $k$-th power free integers is naturally extended to a random variable $X^{(k)}({}\cdot{})$ on $(\hat{\mathbb{Z}},\lambda)$, where $\hat{\mathbb{Z}}$ is the ring of finite integral adeles and $\lambda$ is the Haar probability measure. In the previous paper, the first author noted the strong law of large numbers for $\{X^{(k)}({}\cdot{}+n)\}_{n=1}^{\infty}$, and showed the asymptotics: $E^{\lambda}[(Y_{N}^{(k)})^{2}] \asymp 1$ as $N \to \infty$, where $Y_{N}^{(k)}(x) := N^{-1/2k} \sum_{n=1}^{N} (X^{(k)}(x+n) - 1/\zeta(k))$. In the present paper, we prove the convergence of $E^{\lambda}[(Y_{N}^{(k)})^{2}]$. For this, we present a general proposition of analytic number theory, and give a proof to this.

Article information

Source
Osaka J. Math., Volume 50, Number 3 (2013), 687-713.

Dates
First available in Project Euclid: 27 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1380287428

Mathematical Reviews number (MathSciNet)
MR2871292

Zentralblatt MATH identifier
1304.11108

Subjects
Primary: 60F25: $L^p$-limit theorems
Secondary: 60B10: Convergence of probability measures 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization 11N37: Asymptotic results on arithmetic functions 11K41: Continuous, $p$-adic and abstract analogues

Citation

Duy, Trinh Khanh; Takanobu, Satoshi. On the distribution of $k$-th power free integers, II. Osaka J. Math. 50 (2013), no. 3, 687--713. https://projecteuclid.org/euclid.ojm/1380287428


Export citation

References

  • \begingroup T.K. Duy: On the distribution of $k$-th power free integers, Osaka J. Math. 48 (2011), 1027–1045. \endgroup
  • K. Matsumoto: Riemann Zeta Function, Asakura, 2007 (in Japanese).
  • W. Schwarz and J. Spilker: Arithmetical Functions, London Mathematical Society Lecture Note Series 184, Cambridge Univ. Press, Cambridge, 1994.
  • H. Sugita and S. Takanobu: The probability of two integers to be co-prime, revisited–-on the behavior of CLT-scaling limit, Osaka J. Math. 40 (2003), 945–976.